# SDR UPS08652348

- Difficulty date: May 25, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- System (JASC): 2613 · Overheat Detection
- Part: Thermal Switch
- Condition: Inoperative
- Location: Lt Bleed Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

INSPECTION TYPE:ETOP ATB - DUCT LEAK LIGHT ILLUM.  EICAS MSG:  LEFT BLEED DUCT LEAK DISPLAYED.  FUEL DUMPED.  REPLACED M691 CONTROL CARD PER MM 26-10-01-4.  REPLACED S236 THERMAL SWITCH PER MM 26-18-01-4.  REMOVED AND REPLACED S237 THERMAL SWITCH PER MM 26-18-01-4.
